# SDR YENA201706080482

- Difficulty date: June 8, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N358JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000618
- Aircraft time: 11,981 hours, 8,134 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON AFT CARGO DOOR SURROUND STRUCTURE LOWER SILL AROUND AFT DOOR LATCH FITTING.   REMOVED CORROSION IAW SRM 51-10-03.  REMOVED & REPLACED THE LOWER SILL BEAM IAW SRM 51-43-03-04.
